# SDR DL757100941

- Difficulty date: February 24, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 63,184 hours, 29,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT STA 955 RBL 73 CUSP WEB HAS CORROSION.  FABRICATED AND REPLACED CUSP WEB AT SAA DURING HMV ON N/R CARD 158334.
